... pressure med (lipradol or something). For the first 6-8 hours I felt fine. A little off, and more relaxed and patient. But after about 8 hours I started becoming EXTREMELY agitated, sweaty hands and feet, nausea, anxious, and not able to sleep. Should I continue to take today's dose? Will it make me feel better? Or should I skip it? It's Saturday so the doctor won't be available until Monday. PLEASE HELP
Hello everyone, Yesterday I started on 25mgs of Zoloft for the first time. As well as a blood?
- 17 Dec 2016 by Anthonyb8139
- 18 Dec 2016
- zoloft, depression, post traumatic stress disorder, panic disorder, social anxiety disorder, blood disorders, blood, pressure, blood disorder, hand
You should definitely continue with the Zoloft but todays dose will not make you feel better. Many, maybe even most, people do get these effects when they first start. While it sounds terrible, what you are experiencing is normal and the side effects should lessen as you get used to the medication. So really, it is still, potentially, weeks before you start seeing and getting positive benefits. If that one does not work, they'll try a different one like Effexor maybe.
Fortunately for you, you have a responsible doctor who has started you on the minimum dose rather than starting you at 100mg which can be quite unpleasant for some. Some people get lucky with the first medication they try, others may have to experiment a bit. Ultimately a good result is worth the effort.
Wishing you the best and a happy holiday season.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 6 answers
Posted 27 Aug 2011 • 14 answers
Posted 7 Jan 2016 • 2 answers
Posted 14 Sep 2016 • 2 answers
Posted 22 Sep 2016 • 1 answer